×

Found 93 Documents (Results 1–93)

On the strong form of the Borel-Cantelli lemma. (English. Russian original) Zbl 1497.60035

Vestn. St. Petersbg. Univ., Math. 55, No. 1, 64-70 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 85-93 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Lower estimates for densities of solutions to parabolic equations for measures. (English. Russian original) Zbl 1184.35064

Dokl. Math. 80, No. 3, 877-881 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 429, No. 5, 600-604 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Random walks on the space of lattices and the finiteness of covolumes of arithmetic subgroups. (English) Zbl 1110.22005

Dani, S. G. (ed.) et al., Algebraic groups and arithmetic. Proceedings of the international conference, Mumbai, India, December 17–22, 2001. New Delhi: Narosa Publishing House/Published for the Tata Institute of Fundamental Research (ISBN 81-7319-618-4/hbk). 409-425 (2004).
MSC:  22E40 60G50
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software